Document Type

Journal Article

Department/Unit

Department of Economics

Abstract

In this paper, we develop some stochastic dominance theorems for the location and scale family and linear combinations of random variables and for risk lovers as well as risk averters that extend results in Hadar and Russell (1971) and Tesfatsion (1976). The results are discussed and applied to decision-making.

Publication Year

1999

Journal Title

RAIRO - Operations Research

Volume number

33

Publisher

Cambridge University Press

First Page (page number)

509

Last Page (page number)

524

Referreed

1

DOI

10.1051/ro:1999100

ISSN (print)

0399-0559

Link to Publisher’s Edition

http://dx.doi.org/10.1051/ro:1999100

Keywords

Ascending stochastic dominance, descending stochastic dominance, risk lovers, risk averters, utility function

Included in

Economics Commons

Share

COinS